MathSciNet Relay Station
MathSciNet bibliographic data
MR897092 (88h:55013) 55P91 (18G30 55N91 55P10 55T15)
Dror Farjoun, E. Homotopy theories for diagrams of spaces. Proc. Amer. Math. Soc. 101 (1987), no. 1, 181–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement